# SDR SWIA200412826

- Difficulty date: January 27, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 4,403 hours, 3,715 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Yoke Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LOST STAB AND MACH TRIM, WOULD NOT RE-ENGAGE.   RETURNED TO FIELD.  ON APPROACH MOMENTARILY GOT TRIM BACK THEN LOST IT AGAIN.  REMOVED AND REPLACED CAPTAIN'S YOKE PITCH TRIM DISCONNECT SWITCH  IAW CRJ AMM 27-41-30.  P/N ON:  996-0013.
